Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 3, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at May 22, 2016, 7:35 PM CDT for Foster County, Stutsman County, North Dakota. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2016, 7:35 PM CDT (00:35 UTC)
- Expired
- May 22, 2016, 8:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Foster County, ND, Stutsman County, ND
The radar
The Bismarck radar (KBIS), 132 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 5:21 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.6 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 954 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1516 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.3
The text
As transmitted.
008
WUUS53 KBIS 230035
SVRBIS
NDC031-093-230130-
/O.NEW.KBIS.SV.W.0003.160523T0035Z-160523T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
735 PM CDT SUN MAY 22 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN STUTSMAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
SOUTHWESTERN FOSTER COUNTY IN SOUTHEASTERN NORTH DAKOTA...
* UNTIL 830 PM CDT
* AT 735 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
WOODWORTH...OR 18 MILES NORTH OF MEDINA...MOVING NORTHEAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
PINGREE AROUND 800 PM CDT.
BORDULAC AROUND 815 PM CDT.
KENSAL AROUND 825 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE EDMUNDS
AND MELVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4700 9919 4713 9940 4733 9931 4733 9927
4742 9927 4754 9921 4721 9847
TIME...MOT...LOC 0035Z 230DEG 22KT 4715 9917
HAIL...1.00IN
WIND...60MPH
$$
HAMILTON3 follow-up statements
382
WWUS53 KBIS 230050
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
750 PM CDT SUN MAY 22 2016
NDC031-093-230130-
/O.CON.KBIS.SV.W.0003.000000T0000Z-160523T0130Z/
STUTSMAN ND-FOSTER ND-
750 PM CDT SUN MAY 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN STUTSMAN AND SOUTHWESTERN FOSTER COUNTIES...
AT 750 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
PINGREE...OR 17 MILES SOUTH OF CARRINGTON...MOVING NORTHEAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
PINGREE AROUND 800 PM CDT.
BORDULAC AROUND 820 PM CDT.
KENSAL AROUND 830 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE EDMUNDS
AND MELVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4700 9919 4713 9940 4733 9931 4733 9927
4742 9927 4754 9921 4721 9847
TIME...MOT...LOC 0050Z 230DEG 21KT 4720 9907
HAIL...1.00IN
WIND...60MPH
$$
HAMILTON198
WWUS53 KBIS 230105
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
805 PM CDT SUN MAY 22 2016
NDC031-093-230130-
/O.CON.KBIS.SV.W.0003.000000T0000Z-160523T0130Z/
STUTSMAN ND-FOSTER ND-
805 PM CDT SUN MAY 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN STUTSMAN AND SOUTHWESTERN FOSTER COUNTIES...
AT 805 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
PINGREE...OR 15 MILES SOUTHEAST OF CARRINGTON...MOVING NORTHEAST AT
25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
BORDULAC AROUND 820 PM CDT.
KENSAL AROUND 830 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE EDMUNDS
AND MELVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4703 9910 4711 9925 4729 9920 4750 9913
4721 9847
TIME...MOT...LOC 0105Z 230DEG 22KT 4726 9896
HAIL...1.00IN
WIND...60MPH
$$
HAMILTON916
WWUS53 KBIS 230126
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
826 PM CDT SUN MAY 22 2016
NDC031-093-230136-
/O.EXP.KBIS.SV.W.0003.000000T0000Z-160523T0130Z/
STUTSMAN ND-FOSTER ND-
826 PM CDT SUN MAY 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN STUTSMAN AND
SOUTHWESTERN FOSTER COUNTIES WILL EXPIRE AT 830 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4703 9910 4711 9925 4729 9920 4750 9913
4721 9847
TIME...MOT...LOC 0124Z 230DEG 22KT 4726 9896
$$
HAMILTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:13 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, May 22, 6:13 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 613 PM CDT SUN MAY 22 2016 .UPDATE... Issued at 605 PM CDT Sun May 22 2016 Thunderstorms are starting to develop over western into south central North Dakota. Stage is still set with increased instability and sufficient deep layer shear to support severe storms with large hail and damaging wind gusts as the main threats. Plenty of moisture continues to surge in ahead of gradually progressing cold front (dewpoints in the lower 60s) to bring the risk of heavy rainfall from some storms. The area with the greatest risk for this continues to be over south central North Dakota into the James River Valley. && .SHORT TERM...(This evening through Monday) Issued at 206 PM CDT Sun May 22 2016 Severe thunderstorms highlight the short term period The latest water vapor imagery shows a closed low circulating over Alberta with a 100kt jet streak stretched out from northeast Montana into central Wyoming. This jet streak nudges east into western North Dakota this evening. This will provide large scale ascent along a cold frontal boundary, now located from Portal to Stanley, and south into Hettinger. Dewpoints in the west are in the lower 40s while in central North Dakota moisture is higher with dewpoints near 60F. The cold front will slowly move east tonight, exiting the James River Valley between 09z-12z Monday. Visible imagery showing stratus eroding which will initiate and increase low level buoyancy and instability. The HRRR and NAM look to have a good trend with convection initiation. The most intense cells begin near Lemmon SD and develop within a corridor between Dickinson and Bismarck, and narrowing but continuously developing towards Minot from 4pm-7pm cdt. This consolidates into a line of thunderstorms that slides into the James River Valley this evening. Another area of severe and/or heavy rain develops in south central ND between 7pm and midnight. This is forecast to move northeast and expand into the James River Valley with heavy rainfall late evening into the overnight period. Large hail, damaging winds, and heavy rainfall continue as the main threats late this afternoon through tonight. Flash flooding possible in the southern James River Valley late this evening into the overnight period. More stable air shifts from west to east tonight ending the precipitation after midnight. .LONG TERM...(Monday night through Sunday) Issued at 206 PM CDT Sun May 22 2016 Broad trough over the western CONUS gradually works eastward towards the plains through the middle and end of the upcoming week. This will bring active cyclonic flow to the area, though models are having quite a bit of trouble with timing out individual short waves within the system. With that said, will keep chances for precipitation going given the active pattern. Near to slightly above average temperatures expected. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 605 PM CDT Sun May 22 2016 Thunderstorms will develop this evening with the greatest coverage over central into eastern North Dakota. LCL IFR CIGS/VIS can be expected with the heavier storms. some storms may produce large hail and strong wind gusts. Chances for thunderstorms will diminish from northwest to southeast late tonight. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...JJS SHORT TERM...KS LONG TERM...JJS AVIATION...JJS
Hazardous weather outlook, May 22, 5:41 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 541 PM CDT SUN MAY 22 2016 NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-232245- RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 541 PM CDT SUN MAY 22 2016 /441 PM MDT SUN MAY 22 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP THIS EVENING INTO TONIGHT. SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS. SOME STORMS MAY PRODUCE HEAVY RAINFALL...PARTICULARLY OVER THE PORTIONS OF SOUTH CENTRAL NORTH DAKOTA INTO THE JAMES RIVER VALLEY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY OCCASIONAL CHANCES FOR THUNDERSTORMS CONTINUE MONDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. NDZ001-002-009-010-017-018-031>033-040-041-043-044-232245- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 541 PM CDT SUN MAY 22 2016 /441 PM MDT SUN MAY 22 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE THIS EVENING INTO TONIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY BE CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY OCCASIONAL CHANCES FOR THUNDERSTORMS CONTINUE MONDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, May 22, 5:39 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
439 PM MDT SUN MAY 22 2016
NDZ017-031-032-222330-
MCKENZIE-BILLINGS-GOLDEN VALLEY-
439 PM MDT SUN MAY 22 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GOLDEN VALLEY...
NORTHERN BILLINGS AND SOUTH CENTRAL MCKENZIE COUNTIES UNTIL 530 PM
MDT...
AT 439 PM MDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
SENTINEL BUTTE...OR 10 MILES NORTHEAST OF BEACH...MOVING NORTHEAST
AT 50 MPH.
WINDS GUSTS TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FAIRFIELD.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4754 10356 4718 10307 4693 10391 4704 10404
4710 10405
TIME...MOT...LOC 2237Z 229DEG 44KT 4705 10391
KS/CJSSpecial weather statement, May 22, 6:21 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
621 PM CDT SUN MAY 22 2016
NDZ047-050-230000-
MCINTOSH-LOGAN-
621 PM CDT SUN MAY 22 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LOGAN AND NORTHWESTERN
MCINTOSH COUNTIES UNTIL 700 PM CDT...
AT 621 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF WISHEK...OR 18 MILES NORTHWEST OF ASHLEY...MOVING NORTHEAST AT 40
MPH.
WINDS GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WISHEK...LEHR...BEAVER LAKE STATE PARK...BURNSTAD AND GREEN LAKE.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4609 9963 4621 9982 4661 9958 4655 9923
4639 9916
TIME...MOT...LOC 2320Z 220DEG 36KT 4622 9965
KS/CJSLocal storm report, May 22, 6:40 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
640 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM FUNNEL CLOUD 9 SW WISHEK 46.16N 99.69W
05/22/2016 MCINTOSH ND LAW ENFORCEMENT
&&
JJSSpecial weather statement, May 22, 6:41 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 641 PM CDT SUN MAY 22 2016 NDZ036-037-230045- STUTSMAN ND-KIDDER ND- 641 PM CDT SUN MAY 22 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN KIDDER AND WESTERN STUTSMAN COUNTIES UNTIL 745 PM CDT... AT 641 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF MEDINA TO 9 MILES WEST OF STREETER. MOVEMENT WAS NORTHEAST AT 20 MPH. PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MEDINA...TAPPEN...STREETER...CLEVELAND...PETTIBONE...PINGREE... WOODWORTH...WINDSOR...EDMUNDS...CRYSTAL SPRINGS AND CHASE LAKE. VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA. LAT...LON 4663 9917 4663 9968 4732 9951 4733 9883 TIME...MOT...LOC 2341Z 212DEG 18KT 4694 9941 4670 9954 HAMILTON
Special weather statement, May 22, 6:57 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
657 PM CDT SUN MAY 22 2016
NDZ046-047-050-230045-
MCINTOSH-LOGAN-EMMONS-
657 PM CDT SUN MAY 22 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT LOGAN...WESTERN
MCINTOSH AND SOUTHEASTERN EMMONS COUNTIES UNTIL 745 PM CDT...
AT 655 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED FROM NEAR HAGUE
AND ZEELAND NORTHEAST TO WISHEK AND INTO CENTRAL LOGAN COUNTY NEAR
BURNSTAD. THE STORMS WERE MOVING NORTH AT 30 MPH.
WINDS GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
NAPOLEON...WISHEK...ZEELAND...LEHR...HAGUE...WESTFIELD...
BEAVER LAKE STATE PARK...HULL...BURNSTAD...GREEN LAKE AND DANZIG.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4663 9967 4663 9918 4644 9918 4594 9968
4594 10031
TIME...MOT...LOC 2355Z 200DEG 24KT 4609 9985
CJS/KSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:47 PM CDT | Special Weather Statement | BIS | Logan, McIntosh | 43 min |
| May 22, 8:00 PM CDT | Special Weather Statement | BIS | McLean | 30 min |
| May 22, 8:17 PM CDT | Special Weather Statement | BIS | Foster, Stutsman | 43 min |
| May 22, 8:32 PM CDT | Special Weather Statement | BIS | LaMoure, McIntosh | 43 min |
| May 22, 8:48 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 57 min |
| May 22, 9:10 PM CDT | Special Weather Statement | BIS | McLean | 50 min |
| May 22, 9:31 PM CDT | Special Weather Statement | BIS | Dickey, LaMoure | 44 min |
| May 22, 9:41 PM CDT | Special Weather Statement | BIS | Burleigh | 34 min |
| May 22, 9:55 PM CDT | Special Weather Statement | BIS | Sheridan | 65 min |
| May 22, 11:16 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 44 min |
| May 23, 6:02 PM CDT | Special Weather Statement | BIS | Adams, Dunn, Grant, Hettinger, Mercer, Stark | 58 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.